Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6518
DC FieldValueLanguage
dc.contributor.authorVentre, Aldo G.-
dc.date.accessioned2012-04-12T09:18:21Z-
dc.date.available2012-04-12T09:18:21Z-
dc.date.issued1975-
dc.identifier.citationAldo G. Ventre, "Un problema estremale relativo ai grafi con un ciclo hamiltoniano", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 52-57.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6518-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries7 (1975)it_IT
dc.titleUn problema estremale relativo ai grafi con un ciclo hamiltonianoit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1it-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)
Files in This Item:
File Description SizeFormat
VentreRendMat07.pdf367.59 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

558
checked on Aug 17, 2022

Download(s)

240
checked on Aug 17, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.